×

Found 519 Documents (Results 1–100)

100
MathJax

On subset families that form a continuous lattice. (English) Zbl 1395.06005

Luo, Mao-Kang (ed.) et al., Proceedings of the 7th international symposium on domain theory and its applications (ISDT), Shijiazhuang, China, June 2–6, 2017. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 333, 163-172 (2017).
MSC:  06B35 06B15 06D10
PDF BibTeX XML Cite
Full Text: DOI

Strongly semicontinuous lattices. (English) Zbl 1395.06001

Luo, Mao-Kang (ed.) et al., Proceedings of the 7th international symposium on domain theory and its applications (ISDT), Shijiazhuang, China, June 2–6, 2017. Amsterdam: Elsevier. Electronic Notes in Theoretical Computer Science 333, 31-41 (2017).
MSC:  06B35 06B23
PDF BibTeX XML Cite
Full Text: DOI

Continuous and completely distributive lattices. (English) Zbl 1346.06005

Grätzer, George (ed.) et al., Lattice theory: special topics and applications. Volume 1. Cham: Birkhäuser/Springer (ISBN 978-3-319-06412-3/hbk; 978-3-319-06413-0/ebook). 5-53 (2014).
MSC:  06B35 06D10
PDF BibTeX XML Cite
Full Text: DOI

An ordinal approach to risk measurement. (English) Zbl 1238.91082

Perna, Cira (ed.) et al., Mathematical and statistical methods for actuarial sciences and finance. Selected papers based on the presentations at the MAF2010 conference, Ravello, Italy, April 7–9, 2010. Milano: Springer (ISBN 978-88-470-2341-3/hbk). 79-86 (2012).
MSC:  91B30 06D10 28E10
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software